Open Access
Translator Disclaimer
December, 2002 A remark about Donaldson's construction of symplectic submanifolds
D. Auroux
J. Symplectic Geom. 1(3): 121-170 (December, 2002).

Abstract

We describe a simplification of Donaldson's arguments for the construction of symplectic hypersurfaces [4] or Lefschetz pencils [5] that makes it possible to avoid any reference to Yomdin's work on the complexity of real algebraic sets.

Citation

Download Citation

D. Auroux . "A remark about Donaldson's construction of symplectic submanifolds." J. Symplectic Geom. 1 (3) 121 - 170, December, 2002.

Information

Published: December, 2002
First available in Project Euclid: 13 August 2004

zbMATH: 1171.53343
MathSciNet: MR1959060

Rights: Copyright © 2002 International Press of Boston

JOURNAL ARTICLE
50 PAGES


SHARE
Vol.1 • No. 3 • December, 2002
Back to Top